Give your children effective allergy relief from year-round and seasonal allergy symptoms with this over-the-counter liquid allergy medicine for kids. Offered in a kid-friendly cherry-flavor, it contains 12.5 mg of the antihistamine diphenhydramine HCl in each 5 mL and helps temporarily relieve symptoms due to hay fever or other upper respiratory allergies such as: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat.
Available in: 4 fl oz (118 mL), 8 fl oz (236 mL)
mL = milliliter
Take every 4 to 6 hours, or as directed by a doctor.
Do not take more than 6 doses in 24 hours.
Attention: Use only the dosing cup specifically designed for use with this product. Do no use any other dosing device.
|Children 6 to 11 years||5 mL to 10 mL|
|Children 2 to 5 years||Do not use unless directed by a doctor|
|Children under 2 years||Do not use|
anhydrous citric acid, D&C red no. 33, FD&C red no. 40, flavors, glycerin, monoammonium glycyrrhizinate, poloxamer 407, purified water, sodium benzoate, sodium chloride, sodium citrate, sucrose
Each 5 mL contains: sodium 14 mg.